# SDR GTIA030450

- Difficulty date: June 8, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Accoustic Liner
- Part number: 59306451
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND NR 1 ENGINE ACCOUSTIC LINER DAMAGED.  REMOVED/REPLACED NR 1 ENGINE NOSE COWL, NO DEFECTS NOTED.  (M)
